Chinese Quarterly Journal of Mathematics ›› 1996, Vol. 11 ›› Issue (2): 21-25.

Previous Articles     Next Articles

Coefficient Invariants of Conway Polynomial

  

  1. Department  of Basic  Courses,Wuhan  Transportation   University;Shangcai  Teacher's  College
  • Received:1996-03-08 Online:1996-06-30 Published:2025-01-07

Abstract:  It is proved that the coefficients ofconway polynomial in z°,z¹and z²and all ambient isotopic invariants.In particular,the coefficient in z²of conway polynomial for link L with two components is only depend on switch crossings in pairs.

Key words:  , knot, link, conway polynomial, regular isotopic

CLC Number: